You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Existence of Universal Members in Certain Families of Bases of Banach Spaces
Proceedings of the American Mathematical Society
Vol. 26, No. 2 (Oct., 1970), pp. 294-300
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2036392
Page Count: 7
You can always find the topics here!Topics: Banach space, Scalars, Separable spaces, Series convergence, Universality, Unit vectors
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In a recent paper A. Pełczyński proved the existence of universal Schauder bases for several important families of bases. In the present paper some new existence problems are settled. For example, it is proved that the family of boundedly complete bases does not have a universal member.
Proceedings of the American Mathematical Society © 1970 American Mathematical Society